RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 2, Pages 338–349 (Mi de8570)  

This article is cited in 2 scientific papers (total in 3 papers)

Partial Differential Equations

On the Maslov equations

S. I. Pokhozhaev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (1283 kB)

English version:
Differential Equations, 1995, 31:2, 315–326

Bibliographic databases:
UDC: 517.956
Received: 10.10.1994

Citation: S. I. Pokhozhaev, “On the Maslov equations”, Differ. Uravn., 31:2 (1995), 338–349; Differ. Equ., 31:2 (1995), 315–326

Citation in format AMSBIB
\Bibitem{Pok95}
\by S.~I.~Pokhozhaev
\paper On the Maslov equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 2
\pages 338--349
\mathnet{http://mi.mathnet.ru/de8570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373794}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 2
\pages 315--326


Linking options:
  • http://mi.mathnet.ru/eng/de8570
  • http://mi.mathnet.ru/eng/de/v31/i2/p338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, A. E. Ruuge, “Some identities for the integro-differential equations describing quasiparticles on an isoenergetic surface”, Math. Notes, 60:5 (1996), 519–530  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. O. V. Besov, V. I. Il'in, L. D. Kudryavtsev, V. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichii, “Stanislav Ivanovich Pokhozhaev (on his sixtieth birthday)”, Russian Math. Surveys, 51:2 (1996), 363–369  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. G. A. Rudykh, “Analiz statsionarnykh reshenii nachalno-kraevoi zadachi dlya nelokalnogo parabolicheskogo uravneniya fiziki plazmy”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 3:2 (2010), 61–87  mathnet
  • Number of views:
    This page:50
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019